25 Publications

Mark all

[25]
2020 | Journal Article | IST-REx-ID: 8338 | OA
Akopyan, Arseniy, et al. “On Mutually Diagonal Nets on (Confocal) Quadrics and 3-Dimensional Webs.” Discrete and Computational Geometry, Springer Nature, 2020, doi:10.1007/s00454-020-00240-w.
View | DOI | Download Preprint (ext.) | arXiv
 
[24]
2020 | Journal Article | IST-REx-ID: 8538 | OA
Akopyan, Arseniy, et al. “Billiards in Ellipses Revisited.” European Journal of Mathematics, Springer Nature, 2020, doi:10.1007/s40879-020-00426-9.
View | DOI | Download Preprint (ext.) | arXiv
 
[23]
2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” Geometric Aspects of Functional Analysis, edited by Bo’az Klartag and Emanuel Milman, vol. 2256, Springer Nature, 2020, pp. 1–27, doi:10.1007/978-3-030-36020-7_1.
View | DOI | Download Preprint (ext.) | arXiv
 
[22]
2020 | Journal Article | IST-REx-ID: 7791 | OA
Akopyan, Arseniy, and Roman Karasev. “When Different Norms Lead to Same Billiard Trajectories?” European Journal of Mathematics, Springer Nature, 2020, doi:10.1007/s40879-020-00405-0.
View | Files available | DOI | arXiv
 
[21]
2020 | Journal Article | IST-REx-ID: 9156 | OA
Akopyan, Arseniy, and Herbert Edelsbrunner. “The Weighted Gaussian Curvature Derivative of a Space-Filling Diagram.” Computational and Mathematical Biophysics, vol. 8, no. 1, Walter de Gruyter, 2020, pp. 74–88, doi:10.1515/cmb-2020-0101.
View | Files available | DOI | arXiv
 
[20]
2020 | Journal Article | IST-REx-ID: 9157 | OA
Akopyan, Arseniy, and Herbert Edelsbrunner. “The Weighted Mean Curvature Derivative of a Space-Filling Diagram.” Computational and Mathematical Biophysics, vol. 8, no. 1, Walter de Gruyter, 2020, pp. 51–67, doi:10.1515/cmb-2020-0100.
View | Files available | DOI
 
[19]
2019 | Journal Article | IST-REx-ID: 6050 | OA
Akopyan, Arseniy, and Roman Fedorov. “Two Circles and Only a Straightedge.” Proceedings of the American Mathematical Society, vol. 147, AMS, 2019, pp. 91–102, doi:10.1090/proc/14240.
View | DOI | Download Preprint (ext.) | arXiv
 
[18]
2019 | Journal Article | IST-REx-ID: 6419 | OA
Pokusaeva, Victoria, et al. “An Experimental Assay of the Interactions of Amino Acids from Orthologous Sequences Shaping a Complex Fitness Landscape.” PLoS Genetics, vol. 15, no. 4, e1008079, Public Library of Science, 2019, doi:10.1371/journal.pgen.1008079.
View | Files available | DOI
 
[17]
2019 | Journal Article | IST-REx-ID: 6634 | OA
Akopyan, Arseniy, et al. “Lower and Upper Bounds for the Waists of Different Spaces.” Topological Methods in Nonlinear Analysis, vol. 53, no. 2, Akademicka Platforma Czasopism, 2019, pp. 457–90, doi:10.12775/TMNA.2019.008.
View | DOI | Download Preprint (ext.) | arXiv
 
[16]
2019 | Journal Article | IST-REx-ID: 6793 | OA
Akopyan, Arseniy, and Ivan Izmestiev. “The Regge Symmetry, Confocal Conics, and the Schläfli Formula.” Bulletin of the London Mathematical Society, vol. 51, no. 5, London Mathematical Society, 2019, pp. 765–75, doi:10.1112/blms.12276.
View | DOI | Download Preprint (ext.) | arXiv
 
[15]
2018 | Preprint | IST-REx-ID: 75 | OA
Akopyan, Arseniy, et al. Convex Fair Partitions into Arbitrary Number of Pieces. 1804.03057, arXiv, 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
[14]
2018 | Journal Article | IST-REx-ID: 58 | OA
Akopyan, Arseniy, and Erel Segal Halevi. “Counting Blanks in Polygonal Arrangements.” SIAM Journal on Discrete Mathematics, vol. 32, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 2242–57, doi:10.1137/16M110407X.
View | DOI | Download Preprint (ext.) | arXiv
 
[13]
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma, vol. 6, e7, Cambridge University Press, 2018, doi:10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 
[12]
2018 | Journal Article | IST-REx-ID: 692 | OA
Akopyan, Arseniy. “3-Webs Generated by Confocal Conics and Circles.” Geometriae Dedicata, vol. 194, no. 1, Springer, 2018, pp. 55–64, doi:10.1007/s10711-017-0265-6.
View | Files available | DOI
 
[11]
2018 | Journal Article | IST-REx-ID: 106 | OA
Akopyan, Arseniy, and Anton Petrunin. “Long Geodesics on Convex Surfaces.” Mathematical Intelligencer, vol. 40, no. 3, Springer, 2018, pp. 26–31, doi:10.1007/s00283-018-9795-5.
View | DOI | Download Preprint (ext.) | arXiv
 
[10]
2018 | Journal Article | IST-REx-ID: 1064 | OA
Akopyan, Arseniy, et al. “On the Circle Covering Theorem by A.W. Goodman and R.E. Goodman.” Discrete & Computational Geometry, vol. 59, no. 4, Springer, 2018, pp. 1001–09, doi:10.1007/s00454-017-9883-x.
View | Files available | DOI
 
[9]
2018 | Journal Article | IST-REx-ID: 409 | OA
Akopyan, Arseniy. “On the Number of Non-Hexagons in a Planar Tiling.” Comptes Rendus Mathematique, vol. 356, no. 4, Elsevier, 2018, pp. 412–14, doi:10.1016/j.crma.2018.03.005.
View | DOI | Download Preprint (ext.) | arXiv
 
[8]
2018 | Journal Article | IST-REx-ID: 458 | OA
Akopyan, Arseniy, and Alexander Bobenko. “Incircular Nets and Confocal Conics.” Transactions of the American Mathematical Society, vol. 370, no. 4, American Mathematical Society, 2018, pp. 2825–54, doi:10.1090/tran/7292.
View | DOI | Download Preprint (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 707 | OA
Akopyan, Arseniy, and Roman Karasev. “A Tight Estimate for the Waist of the Ball .” Bulletin of the London Mathematical Society, vol. 49, no. 4, Wiley-Blackwell, 2017, pp. 690–93, doi:10.1112/blms.12062.
View | DOI | Download Preprint (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, Arseniy, et al. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics, vol. 308, Academic Press, 2017, pp. 627–44, doi:10.1016/j.aim.2016.12.026.
View | DOI | Download Submitted Version (ext.)
 
[5]
2017 | Journal Article | IST-REx-ID: 909 | OA
Akopyan, Arseniy, and Vladislav Vysotsky. “On the Lengths of Curves Passing through Boundary Points of a Planar Convex Shape.” The American Mathematical Monthly, vol. 124, no. 7, Mathematical Association of America, 2017, pp. 588–96, doi:10.4169/amer.math.monthly.124.7.588.
View | DOI | Download Submitted Version (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1330 | OA
Akopyan, Arseniy, and Alexey Balitskiy. “Billiards in Convex Bodies with Acute Angles.” Israel Journal of Mathematics, vol. 216, no. 2, Springer, 2016, pp. 833–45, doi:10.1007/s11856-016-1429-z.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1360 | OA
Akopyan, Arseniy, et al. “Elementary Approach to Closed Billiard Trajectories in Asymmetric Normed Spaces.” Proceedings of the American Mathematical Society, vol. 144, no. 10, American Mathematical Society, 2016, pp. 4501–13, doi:10.1090/proc/13062.
View | DOI | Download Preprint (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1710 | OA
Akopyan, Arseniy, and Alexander Plakhov. “Minimal Resistance of Curves under the Single Impact Assumption.” Society for Industrial and Applied Mathematics, vol. 47, no. 4, SIAM, 2015, pp. 2754–69, doi:10.1137/140993843.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1828 | OA
Akopyan, Arseniy, et al. “Invariant Measures of Genetic Recombination Process.” Journal of Statistical Physics, vol. 160, no. 1, Springer, 2015, pp. 163–67, doi:10.1007/s10955-015-1238-5.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

25 Publications

Mark all

[25]
2020 | Journal Article | IST-REx-ID: 8338 | OA
Akopyan, Arseniy, et al. “On Mutually Diagonal Nets on (Confocal) Quadrics and 3-Dimensional Webs.” Discrete and Computational Geometry, Springer Nature, 2020, doi:10.1007/s00454-020-00240-w.
View | DOI | Download Preprint (ext.) | arXiv
 
[24]
2020 | Journal Article | IST-REx-ID: 8538 | OA
Akopyan, Arseniy, et al. “Billiards in Ellipses Revisited.” European Journal of Mathematics, Springer Nature, 2020, doi:10.1007/s40879-020-00426-9.
View | DOI | Download Preprint (ext.) | arXiv
 
[23]
2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” Geometric Aspects of Functional Analysis, edited by Bo’az Klartag and Emanuel Milman, vol. 2256, Springer Nature, 2020, pp. 1–27, doi:10.1007/978-3-030-36020-7_1.
View | DOI | Download Preprint (ext.) | arXiv
 
[22]
2020 | Journal Article | IST-REx-ID: 7791 | OA
Akopyan, Arseniy, and Roman Karasev. “When Different Norms Lead to Same Billiard Trajectories?” European Journal of Mathematics, Springer Nature, 2020, doi:10.1007/s40879-020-00405-0.
View | Files available | DOI | arXiv
 
[21]
2020 | Journal Article | IST-REx-ID: 9156 | OA
Akopyan, Arseniy, and Herbert Edelsbrunner. “The Weighted Gaussian Curvature Derivative of a Space-Filling Diagram.” Computational and Mathematical Biophysics, vol. 8, no. 1, Walter de Gruyter, 2020, pp. 74–88, doi:10.1515/cmb-2020-0101.
View | Files available | DOI | arXiv
 
[20]
2020 | Journal Article | IST-REx-ID: 9157 | OA
Akopyan, Arseniy, and Herbert Edelsbrunner. “The Weighted Mean Curvature Derivative of a Space-Filling Diagram.” Computational and Mathematical Biophysics, vol. 8, no. 1, Walter de Gruyter, 2020, pp. 51–67, doi:10.1515/cmb-2020-0100.
View | Files available | DOI
 
[19]
2019 | Journal Article | IST-REx-ID: 6050 | OA
Akopyan, Arseniy, and Roman Fedorov. “Two Circles and Only a Straightedge.” Proceedings of the American Mathematical Society, vol. 147, AMS, 2019, pp. 91–102, doi:10.1090/proc/14240.
View | DOI | Download Preprint (ext.) | arXiv
 
[18]
2019 | Journal Article | IST-REx-ID: 6419 | OA
Pokusaeva, Victoria, et al. “An Experimental Assay of the Interactions of Amino Acids from Orthologous Sequences Shaping a Complex Fitness Landscape.” PLoS Genetics, vol. 15, no. 4, e1008079, Public Library of Science, 2019, doi:10.1371/journal.pgen.1008079.
View | Files available | DOI
 
[17]
2019 | Journal Article | IST-REx-ID: 6634 | OA
Akopyan, Arseniy, et al. “Lower and Upper Bounds for the Waists of Different Spaces.” Topological Methods in Nonlinear Analysis, vol. 53, no. 2, Akademicka Platforma Czasopism, 2019, pp. 457–90, doi:10.12775/TMNA.2019.008.
View | DOI | Download Preprint (ext.) | arXiv
 
[16]
2019 | Journal Article | IST-REx-ID: 6793 | OA
Akopyan, Arseniy, and Ivan Izmestiev. “The Regge Symmetry, Confocal Conics, and the Schläfli Formula.” Bulletin of the London Mathematical Society, vol. 51, no. 5, London Mathematical Society, 2019, pp. 765–75, doi:10.1112/blms.12276.
View | DOI | Download Preprint (ext.) | arXiv
 
[15]
2018 | Preprint | IST-REx-ID: 75 | OA
Akopyan, Arseniy, et al. Convex Fair Partitions into Arbitrary Number of Pieces. 1804.03057, arXiv, 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
[14]
2018 | Journal Article | IST-REx-ID: 58 | OA
Akopyan, Arseniy, and Erel Segal Halevi. “Counting Blanks in Polygonal Arrangements.” SIAM Journal on Discrete Mathematics, vol. 32, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 2242–57, doi:10.1137/16M110407X.
View | DOI | Download Preprint (ext.) | arXiv
 
[13]
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma, vol. 6, e7, Cambridge University Press, 2018, doi:10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 
[12]
2018 | Journal Article | IST-REx-ID: 692 | OA
Akopyan, Arseniy. “3-Webs Generated by Confocal Conics and Circles.” Geometriae Dedicata, vol. 194, no. 1, Springer, 2018, pp. 55–64, doi:10.1007/s10711-017-0265-6.
View | Files available | DOI
 
[11]
2018 | Journal Article | IST-REx-ID: 106 | OA
Akopyan, Arseniy, and Anton Petrunin. “Long Geodesics on Convex Surfaces.” Mathematical Intelligencer, vol. 40, no. 3, Springer, 2018, pp. 26–31, doi:10.1007/s00283-018-9795-5.
View | DOI | Download Preprint (ext.) | arXiv
 
[10]
2018 | Journal Article | IST-REx-ID: 1064 | OA
Akopyan, Arseniy, et al. “On the Circle Covering Theorem by A.W. Goodman and R.E. Goodman.” Discrete & Computational Geometry, vol. 59, no. 4, Springer, 2018, pp. 1001–09, doi:10.1007/s00454-017-9883-x.
View | Files available | DOI
 
[9]
2018 | Journal Article | IST-REx-ID: 409 | OA
Akopyan, Arseniy. “On the Number of Non-Hexagons in a Planar Tiling.” Comptes Rendus Mathematique, vol. 356, no. 4, Elsevier, 2018, pp. 412–14, doi:10.1016/j.crma.2018.03.005.
View | DOI | Download Preprint (ext.) | arXiv
 
[8]
2018 | Journal Article | IST-REx-ID: 458 | OA
Akopyan, Arseniy, and Alexander Bobenko. “Incircular Nets and Confocal Conics.” Transactions of the American Mathematical Society, vol. 370, no. 4, American Mathematical Society, 2018, pp. 2825–54, doi:10.1090/tran/7292.
View | DOI | Download Preprint (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 707 | OA
Akopyan, Arseniy, and Roman Karasev. “A Tight Estimate for the Waist of the Ball .” Bulletin of the London Mathematical Society, vol. 49, no. 4, Wiley-Blackwell, 2017, pp. 690–93, doi:10.1112/blms.12062.
View | DOI | Download Preprint (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, Arseniy, et al. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics, vol. 308, Academic Press, 2017, pp. 627–44, doi:10.1016/j.aim.2016.12.026.
View | DOI | Download Submitted Version (ext.)
 
[5]
2017 | Journal Article | IST-REx-ID: 909 | OA
Akopyan, Arseniy, and Vladislav Vysotsky. “On the Lengths of Curves Passing through Boundary Points of a Planar Convex Shape.” The American Mathematical Monthly, vol. 124, no. 7, Mathematical Association of America, 2017, pp. 588–96, doi:10.4169/amer.math.monthly.124.7.588.
View | DOI | Download Submitted Version (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1330 | OA
Akopyan, Arseniy, and Alexey Balitskiy. “Billiards in Convex Bodies with Acute Angles.” Israel Journal of Mathematics, vol. 216, no. 2, Springer, 2016, pp. 833–45, doi:10.1007/s11856-016-1429-z.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1360 | OA
Akopyan, Arseniy, et al. “Elementary Approach to Closed Billiard Trajectories in Asymmetric Normed Spaces.” Proceedings of the American Mathematical Society, vol. 144, no. 10, American Mathematical Society, 2016, pp. 4501–13, doi:10.1090/proc/13062.
View | DOI | Download Preprint (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1710 | OA
Akopyan, Arseniy, and Alexander Plakhov. “Minimal Resistance of Curves under the Single Impact Assumption.” Society for Industrial and Applied Mathematics, vol. 47, no. 4, SIAM, 2015, pp. 2754–69, doi:10.1137/140993843.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1828 | OA
Akopyan, Arseniy, et al. “Invariant Measures of Genetic Recombination Process.” Journal of Statistical Physics, vol. 160, no. 1, Springer, 2015, pp. 163–67, doi:10.1007/s10955-015-1238-5.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed